Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i took pantothenic acid (b5) 10g for two weeks. nothing rly happend. it couldnt tell if it helped or not. but nor did i experience any side effects (chapped lip? loss hair, diarrhea).

a few days ago, i started taking pantethine. 900mg/day. i have been having diarrhea for the last two days.

any comments would be great.

Share this post


Link to post
Share on other sites

if you're getting diarrhea, it's probably because you're body is trying to purge the excess of the vitamin because it probably doesn't want nor need it. I'd cut back and see if that helps. It may take a few months to see real results using vitamins and such.

Share this post


Link to post
Share on other sites

I had the same when I took B5. It didn't work by the way.

I'm taking Taurine right now and that has the same effect, diarrhea. So diarrhea means my body is fighting against it or something?

Share this post


Link to post
Share on other sites

Not sure it quite works like that.

B5 worked fine for me for 3 months (20*500mg split over the day I think), in the end I just got fed up of taking so many tablets, and the oil and acne did come back when I stopped. I got diarrhea for a couple of days when starting, then was fine. It did make me sweat quite a lot though when out.

If you are getting chapped lips, its normally a sign its having some effect. Give it a week or so and see what you think. It's not an easy, nor long term regimen though I think, but sometimes anything is better than the pain of acne.

Share this post


Link to post
Share on other sites

I think it does works that way, what other reason could there be?

Another story is that your body will adapt some to the high dose to a certain extend. So your body will take more. So when your body gets used to that large amount it will stop rejecting it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×